Percolation on infinitely ramified fractals

S. Havlin, D. Ben-Avraham, D. Movshovitz

Research output: Contribution to journalArticlepeer-review

13 Scopus citations


We present a family of exact fractals with a wide range of fractal and fracton dimensionalities. This includes the case of the fracton dimensionality of 2, which is critical for diffusion. This is achieved by adjusting the scaling factor as well as an internal geometrical parameter of the fractal. These fractals include the cases of finite and infinite ramification characterized by a ramification exponent p. The infinite ramification makes the problem of percolation on these lattices a nontrivial one. We give numerical evidence for a percolation transition on these fractals. This transition is tudied by a real-space renormalization group technique on lattices with fractal dimensionality -d between 1 and 2. The critical exponents for percolation depend strongly on the geometry of the fractals.

Original languageEnglish
Pages (from-to)831-841
Number of pages11
JournalJournal of Statistical Physics
Issue number5-6
StatePublished - Sep 1984
Externally publishedYes


  • Percolation
  • fractals
  • ramification phase transition
  • renormalization


Dive into the research topics of 'Percolation on infinitely ramified fractals'. Together they form a unique fingerprint.

Cite this